# SDR CALA2025092409193

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 78,707 hours, 32,565 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODD SMELL IN FLIGHT DECK. SIMILAS TO WET SOCK SMELL. REQUESTI NG MW TO CONFIRM/VERIFY CREW REPORTS WET ODOR. CREW SHEET ATTACHED. REF. AMM TASK 05-51-10-200-801-C-1 VERIFIED NO ELECTRICAL SMELL IN THE E&E BAY FLIGHT DECK OR CABIN.
